# SDR 06FDEA2687

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR AT NR 3 CARGO DOOR CUTOUTS, 13 INCHES X 5.5 INCHES STA 1148, STRINGER 23R TO 24R REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA  REPAIRED SKIN PER FEDEX EA 7-5330-100561.
